# SDR J7SA2024060300400

- Difficulty date: May 11, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N376FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500447
- Aircraft time: 6,034 hours, 4,059 cycles
- System (JASC): 2760 · Drag Control System
- Part: Controller
- Part number: 4629001017
- Part serial: 1099
- Condition: Failed
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED GRD SPLR FAIL AND SPOILER FAULT CAS MESSAGES ON LANDING IN KAPF. REPLACED FAILED FCE. REPLACED FLIGHT CONTROL ELECTRONICS BOX. COMPLETED RIGGING AND SATISFACTORY OPS CHECKS OF FCE. WORK COMPLETED IAW EMB 505 AMM 27-03-01.
